Downloads: 154

Files in This Item:
File Description SizeFormat 
1241_16.pdf1.2 MBAdobe PDFView/Open
Title: Greedy Splitting : A Unified Approach for Approximating Some Partition Problems (Mathematical Optimization Theory and its Algorithm)
Authors: Zhao, Liang  kyouindb  KAKEN_id  orcid (unconfirmed)
Nagamochi, Hiroshi  kyouindb  KAKEN_id
Ibaraki, Toshihide
Author's alias: 趙, 亮
永持, 仁
茨木, 俊秀
Issue Date: Dec-2001
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1241
Start page: 139
End page: 147
Appears in Collections:Mathematical Optimization Theory and its Algorithm

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.